# SDR SWAA2023062266397

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 61,765 hours, 36,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT/SALIDA SIGN NOT ILLUMINATED IN THE ON POSITION<[01] REMOVED AND REPLACED M1673 EMERGENCY LIGHT BATTERY PACK. OPS CHECK NORMAL. REF AMM 33-51-06.
